# SDR SWAA2022070123837

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 55,378 hours, 32,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUM STRIP F/0 SIDE ROW 9 PULLING UP. / [01] RE-SECURRED PHOTO LUM STRIP IN TRACK AT 9 DEF PER SIP.
